The aim of this paper is $(\in,\in \vee q)$-fuzzification of the concept of prime ideals in commutative $ BCK $-algebras. We state and prove some theorems in $(\in,\in \vee q)$-fuzzy prime ideals in commutative $ BCK $-algebras also we study relation between an $(\in,\in \vee q)$-fuzzy prime ideal and an $(\in \vee q)$-fuzzy level prime ideals.
R. Barbhuiya, S.
"($\in,\in \vee q)$-Fuzzy Prime Ideals of $ BCK $-Algebras,"
Information Sciences Letters: Vol. 5
, Article 3.
Available at: https://digitalcommons.aaru.edu.jo/isl/vol5/iss1/3